# SDR SWIA2023070058

- Difficulty date: July 8, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 43,629 hours, 38,191 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CRACK NOTED ON INBD BATT ANGLE IN L/H MLG WHEEL WELL AT APPROX WS48.30 (MARKED)     (C-CHECK RO 9/13/2023)    REMOVED AND REPLACED INBD BATT ANGLE IN L/H MLG WHEEL WELL AT APPROX WS48.30 REF CRJ200 SRM 51-42-06 AND DWG NO 600-10204 REV M. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY
